nope but I do eating a huge variation of veggies and fruit..
"I shall shape my future. Whether I fail or succeed shall be no man's doing but my own. I am the force; I can clear any obstacle before me. Or I can be lost in the maze. My choice. My responsbility. Win or lose, only I hold the key to my destiny." -google first. ask questions later ¸.·*´¨) ¸.·*¨) ¸.·*¨) (***Rena ***) (¸.·´~ (¸.·* ~ (¸.·*
YES, I FEEL A HUGE DIFFERANCE WITH THE B VITAMINS. WHEN I RUN OUT, AND I HAVEN'T TAKEN THEM FOR A WEEK OR SO, I AM NOTICEBLY MORE TIRED AND IRRITABLE.
Fitness Minutes: (34,209)
5,743 4/22/10 2:43 P
NO, I don't feel any different and 3 months of taking them didn't improve my magnesium
Prior Planning Prevents Poor Performance!
Slim is where I wanted to be in 201o & 2011! Never happened, plateaued for a long time and gave up... got off track, but never left, so am back on track again!!! Make 2012 my year! So far, did finally lose 25 lbs. over the summer, but have found about 11 of it so far, it didn't hide good enough... and lost it again in 2013... going down to 175 this fall, and staying there...this time!
It shouldn't make any difference. It doesn't for me, but maybe if you had a real deficiency of something it make make you feel better.
Sometimes you win, sometimes you lose. Sometimes it rains. ******************** It does not matter how slowly you go so long as you do not stop. - Confucius
Fitness Minutes: (6,532)
396 4/22/10 9:45 A
No, I don't take them anymore. If you eat a clean food diet, which incorporates lots of fruits, vegies and protein you will get most all of the vitamins, minerals and other nutrients your body needs. A supplement is just that, a supplement if you are not getting your nutrients from your food.
Never did take them. I do take vitamins but not a multivitamin. So to answer your question I do not know but do not believe it would increase your energy/stamina.
“When it is obvious that the goals cannot be reached, don't adjust the goals, adjust the action steps.” - Confucius
4/22/10 9:36 A
Vitamins don't give you energy per se, though some of the B Complex group are necessary to obtain energy from the foods you eat. Unless you are deficient in these (which fortunately most people aren't in our society) you won't "feel' any different from taking them. As you may know, very high doses of some B vitamins (B6,B12, etc.) can increase stimulatory neurotransmitter release in the brain for a few hours, hence their inclusion in energy drinks like Monster and Red Bull. But the effect doesn't last long. A lot of what people feel from vitamins is quite frankly the placebo effect. But a good multivitamin can serve as a "safety net" if you will to make up for some dietary inadequacies.
I don't take a multi vitamin. I take a Super B Complex, Vit E, and a Vit C (when I remember). I feel great when I take them. More energy and just perkier. When I don't take them I feel sluggish. I can tell that I haven't taken them and I kick myself the entire time for not remembering to take them. I think the goofiness just comes from having more energy.
I think people in this world need more a sense of humor, thanks for reporting my signature.
~Wake up each day with a full smile and happy positive thoughts, it will help you get through the day and the tough things in life~Me.
4/21/10 4:47 P
I don't feel any different... and I don't expect a vitamin alter my mood.
ï¿½We cannot change the cards we are dealt, just how we play the hand.ï¿½ ~ Randy Pausch
"There's a difference between interest and commitment. When you're interested in doing something, you do it only when circumstance permit. When you're committed to something, you accept no excuses, only results." ~ Art Turock
"We have a saying in Tibet: If a problem can be solved, there is no use worrying about it. If it can't be solved, worrying will do no good." ~ 7 Years in T
I have just started taking a multivitamin (centrum). I can't tell if its the vitamin making me feel good, but the past couple of days, i have been in a much better mood. I have been acting goofy and i have so much energy. Am i imagining things? How do you feel when you take a multivitamin compared to when you don't. Thanks!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.